# SDR 06FDEA2580

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING SPLICE REPAIR FOUND AT FUSELAGE FRAME 1681 AT L47R.
